American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 181 found      Go to page: 1 2 3 4 > >>

[1] Bernat Plans. On Noether's rationality problem for cyclic groups over $\mathbb{Q}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paul Pollack. An elemental Erd\H{o}s--Kac theorem for algebraic number fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] C. Greither and M. Kurihara. Tate sequences and Fitting ideals of Iwasawa modules. St. Petersburg Math. J. 27 (2016) 941-965.
Abstract, references, and article information   
View Article: PDF

[4] Takeshi Ogasawara. On Hecke modules generated by eta-products and imaginary quadratic fields. Proc. Amer. Math. Soc. 145 (2017) 23-37.
Abstract, references, and article information   
View Article: PDF

[5] Tim Huber and Daniel Schultz. Generalized reciprocal identities. Proc. Amer. Math. Soc. 144 (2016) 4627-4639.
Abstract, references, and article information   
View Article: PDF

[6] Byungheup Jun and Jungyun Lee. Special values of partial zeta functions of real quadratic fields at nonpositive integers and the Euler-Maclaurin formula. Trans. Amer. Math. Soc. 368 (2016) 7935-7964.
Abstract, references, and article information   
View Article: PDF

[7] A. S. Mosunov and M. J. Jacobson, Jr.. Unconditional class group tabulation of imaginary quadratic fields to $\|\Delta\| < 2^{40}$. Math. Comp. 85 (2016) 1983-2009.
Abstract, references, and article information   
View Article: PDF

[8] John C. Miller. Real cyclotomic fields of prime conductor and their class numbers. Math. Comp. 84 (2015) 2459-2469.
Abstract, references, and article information   
View Article: PDF

[9] Henri Cohen. Exact counting of $D_\ell$ number fields with given quadratic resolvent. Math. Comp. 84 (2015) 1933-1951.
Abstract, references, and article information   
View Article: PDF

[10] M. Ram Murty and Kaneenika Sinha. The Generalized Dedekind Determinant. Contemporary Mathematics 655 (2015) 153-164.
Book volume table of contents   
View Article: PDF

[11] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp. 84 (2015) 955-957.
Abstract, references, and article information   
View Article: PDF

[12] I. R. Shafarevich. On the problem of the 10th discriminant. St. Petersburg Math. J. 25 (2014) 699-711.
Abstract, references, and article information   
View Article: PDF

[13] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[14] Michael Rosen. Class groups in cyclic $\ell$-extensions: Comments on a paper by G. Cornell. Proc. Amer. Math. Soc. 142 (2014) 21-28.
Abstract, references, and article information   
View Article: PDF

[15] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[16] Jonah Leshin. Solvable number field extensions of bounded root discriminant. Proc. Amer. Math. Soc. 141 (2013) 3341-3352.
Abstract, references, and article information   
View Article: PDF

[17] Jeffrey D. Vaaler and Martin Widmer. A note on generators of number fields. Contemporary Mathematics 587 (2013) 201-211.
Book volume table of contents   
View Article: PDF

[18] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information   
View Article: PDF

[19] Kiran S. Kedlaya. A construction of polynomials with squarefree discriminants. Proc. Amer. Math. Soc. 140 (2012) 3025-3033.
Abstract, references, and article information
View Article: PDF

[20] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information   
View Article: PDF

[21] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information   
View Article: PDF

[22] Kimball Martin. Nonunique factorization and principalization in number fields. Proc. Amer. Math. Soc. 139 (2011) 3025-3038. MR 2811259.
Abstract, references, and article information   
View Article: PDF

[23] M. Ram Murty and R. Thangadurai. The class number of $\mathbb{Q}(\sqrt{-p})$ and digits of $1/p$. Proc. Amer. Math. Soc. 139 (2011) 1277-1289. MR 2748421.
Abstract, references, and article information   
View Article: PDF

[24] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF

[25] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stéphane R. Louboutin. On the divisibility of the class number of imaginary quadratic number fields. Proc. Amer. Math. Soc. 137 (2009) 4025-4028. MR 2538563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yoonjin Lee. Class groups of global function fields with certain splitting behaviors of the infinite prime. Proc. Amer. Math. Soc. 137 (2009) 415-424. MR 2448559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sun-Mi Park, Hee-Sun Yang and Soun-Hi Kwon. The class number one problem for the normal CM-fields of degree 32. Trans. Amer. Math. Soc. 359 (2007) 5057-5089. MR 2320660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 181 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia